KOPS - The Institutional Repository of the University of Konstanz

On nonparametric ridge estimation for multivariate long-memory processes

On nonparametric ridge estimation for multivariate long-memory processes

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BERAN, Jan, Klaus TELKMANN, 2020. On nonparametric ridge estimation for multivariate long-memory processes. In: Lithuanian Mathematical Journal. Springer. 60(3), pp. 291-314. ISSN 0363-1672. eISSN 1573-8825. Available under: doi: 10.1007/s10986-020-09480-y

@article{Beran2020-07nonpa-49671, title={On nonparametric ridge estimation for multivariate long-memory processes}, year={2020}, doi={10.1007/s10986-020-09480-y}, number={3}, volume={60}, issn={0363-1672}, journal={Lithuanian Mathematical Journal}, pages={291--314}, author={Beran, Jan and Telkmann, Klaus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/49671"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:issued>2020-07</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-27T09:14:36Z</dcterms:available> <dcterms:abstract xml:lang="eng">We consider nonparametric estimation of the ridge of a probability density function for multivariate linear processes with long-range dependence. We derive functional limit theorems for estimated eigenvectors and eigenvalues of the Hessian matrix. We use these results to obtain the weak convergence for the estimated ridge and asymptotic simultaneous confidence regions.</dcterms:abstract> <dc:creator>Telkmann, Klaus</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/49671"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-27T09:14:36Z</dc:date> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Beran, Jan</dc:contributor> <dc:contributor>Telkmann, Klaus</dc:contributor> <dcterms:title>On nonparametric ridge estimation for multivariate long-memory processes</dcterms:title> <dc:creator>Beran, Jan</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account